Topics Xanthelasma (Cholesterol Deposits Around Eyes)
  Topics Xanthelasma (Cholesterol Deposits Around Eyes)

Xanthelasma (Cholesterol Deposits Around Eyes)

Find latest answers to Xanthelasma (Cholesterol Deposits Around Eyes) questions, Xanthelasma (Cholesterol Deposits Around Eyes) articles, Xanthelasma (Cholesterol Deposits Around Eyes) news and clinic/doctors who deal with Xanthelasma (Cholesterol Deposits Around Eyes).

My father is 78 years old and has been suffering from constipation for the last 2 years. He has also lost a lot of weight around 10 kgs in this time span. In the last couple of months he has been complaining that his abdominal muscles have torn due to bowel straining and now he says there is loss of muscle in his stomach area. Which is why when he lies down everything is fine but when he sits up and walks around he feels like he is carrying a weight in his stomach. After intake of food it becomes worse and he also gets bloating. We have done all possible tests - colonoscopy, CT scan, ultrasound sometime last year and everything was clear. The doctors gave a verdict of idiopathic constipation and left it at that. His blood work is fine, haemoglobin levels, cholestrol etc. He still suffers from constipation. His prostrate is enlarged but results are fine. What is the solution to his stomach muscle problem ? Is it lack of exercise, lack of protein ? He doesnt have a pot belly and has never had and had always been physically active and fairly slender.

Hi, History told by you favours irritable bowel syndrome ( IBS ). There are two alarming signs in your case : Firstly, loss of weight and that to10kg approx. Secondly, sensation of carrying a weight in stomach. Both of them do occurs in IBS. But to be on safer side,I would suggest you to go for colonoscopy again because it was done 1 yr back and symptoms have aggravated few months back. Treatments available for IBS - - Increase the level of physical activity. - Have regular meals and take t ...

Read Complete Answer


Need an monthly check up package for cholesterol. Doctors has mentioned that bcs of cholesterol and less exercise i got blood pressure. I am doing walking / exercise from last one year still i see the same with blood pressure. is there way to become normal ?

Hi, When you started having amalog (probably amlodipine),I suppose,and till now you have not shown any kind of improvement ,which means higher doses should also be started. This is very true that you have very high triglyceride levels,which can also lead you to have insulin resistance in future,which is not good for you and can also make it difficult to reduce your b.p,what your doctor also says. If your b.p is not reduced generally you will have to reduce your cholesterol levels also may be ...

Read Complete Answer



high polymorphs and my erythrocyte sedimentation rate is after one hour 15 mm. two hours 32mm . my wbc count is 13400 my HDL cholesterol is 36.6 method use is immunoinhibition . Male 38 years old obese

Hi, The signs you described me could be signs of obesity as I feel right now without seeing you,and you should try and reduce your weight. However there are signs of anxiety or stress also. You can show to an internal medicine specialist may be for obesity,cholesterol related problems,which would also help you solve problems like body aches,missing your breath. However problems like twitching,problem in your neck will be solved by you yourself mainly will have a less role to be played by dru ...

Read Complete Answer



Hello sir,I m taking nebistar 2.5one daily, from last ,1.5 year's,however recently I feel heavy eyes in morning then eyes start becoming dry and forehead heats up as office activities start.eyes feel strained if. I try to see fast moving objects or intense light.by lunch time eyes feel more strained and I start feeling giddiness.in afternoon after lunch I start yawning and eyes become wet and I feel better.however sometime this giddiness occurs anytime .I m fed up due to this.my sugar is normal.why it is happening?is it sideeffect of nebistar?please advice.

Hi, Definitely the symptoms you have described could be due to the drug you are having(which can cause dizziness, insomnia, vertigo, nausea, nervousness, headache) or the problem could also be due to some digestion. Problems(acidity+some more problem) could also be due to lack of physical activity or some neurological problem(which I don't think right now that you are having.),with the history you gave me. You did not tell me about whether you are obese or not,if yes then you are recommended ...

Read Complete Answer



In 1990 I had operated my both eyes through R.K. Surgery. . After eye surgery I have found many floaters are floating in my both eyes. Is there any medicine in Ayurved for eye floaters.

There is no medication for eye floaters . You have to learn to ignore them . If you don't find them intentionally they would never come in front of your eyes and won't disturb you at all in day to day activities ...

Read Complete Answer


1.pls suggest exercise to remove single loop of cord around neck. 2.also suggest if loop around neck be removed during delivery

Hi, There is no excercise to remove cord around the neck. Yes the cord around the neck will be removed by the doctor doing your delivery. It is very difficult to say if it is loosened during labour because that depends upon position of baby and many more factors. You can otherwise roll on bed from right-left and left-right,that might be of some help. ...

Read Complete Answer



Dr. Ramesh Madan

  • Internal Medicine
  •  New Delhi, India
  •  493 Doc Points

Dr. Puneet Madan

  • General Physician
  •  New Delhi, India
  •  1406 Doc Points

Dr. Vivek Nair

  • Dermatologist
  •  Gurgaon, India
  •  812 Doc Points

Dr. Pravin Gore

  • Colon and Rectal Surgeon
  •  Mumbai, India
  •  472 Doc Points

Dr. Kiran Lohia

  • Dermatologist
  •  New Delhi, India
  •  564 Doc Points

Dr. Naveen Arya

  • Ayurvedic Medicine
  •  Amritsar, India
  •  183 Doc Points

Dr. Sanjay Pandey

  • Homeopathist
  •  Kolkata, India
  •  250 Doc Points

Dr. Aniket Dhamorikar

  • Dentist
  •  Mumbai, India
  •  203 Doc Points

Dr. Chakrapani Bhardwaj

  • Internal Medicine
  •  Ghaziabad, India
  •  105 Doc Points

Dr. Govindaraj S J

  • Dentist
  •  Bangalore, India
  •  132 Doc Points